# SDR UALA2013050703194

- Difficulty date: May 6, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 67,011 hours, 24,500 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD MAIN FLAP HAS WEAR ON L/E BULLNOSE.) DAMAGE IS ONLY TO FIRST PLY ONLY.  ACCOMPLISHED ONE LAYER LAY-UP REPAIR PER SRM 51-70-06.  ANTI-STATIC COATING, RESISTANCE CHECKED GOOD IAW SRM 51-24-02.
